# SDR CA010622010

- Difficulty date: June 5, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 41,356 hours, 7,726 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Generator
- Part time: 8,526 hours, 46,026 cycles
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) F/O'S FMC FAILED, F/O'S ADI & HSI FLICKERED CONTINIOUSLY. AUTO THROTTLE DROPPED OFF. SINGLE FMC MESSAGE & RESYNCHING OTHER FMC MESSAGE ALL COME ON. WHEN THE RIGHT GENERATOR BREAKER WAS OPENED & THE APU GENERATOR WAS PUT ON LINE, ALL SYSTEMS OPERATE NORMAL. AIRCRAFT RETURNED TO BLOCKS FOR TROUBLE SHOOTING.
